publication:

A Schwarz Lemma for the symmetrized bidisc (2001)

Author(s): Agler J, Young NJ

      • Legacy Date: 01/03/2001
      • Journal: Bulletin of the London Mathematical Society
      • Volume: 33
      • Issue: 2
      • Pages: 175-186
      • Publisher: Oxford University Press
      • Publication type: Article
      • Bibliographic status: Published

      Keywords: COMMUTANT LIFTING THEOREM

      Staff

      Professor Nicholas Young
      Senior Research Investigator

      • Telephone: +44 (0) 191 208 6479